# SDR SWAA031624

- Difficulty date: July 21, 2003
- Submitted: July 25, 2003
- Operation: Air carrier
- Aircraft: N310SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22949
- Aircraft time: 58,119 hours, 56,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND BOTH LT AND RT OUTBD FRAMES CRACKED AT BS 188, WL 207.  REMOVED AND REPLACED BOTH LT AND RT FRAMES PER SRM.
